MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 03666794001
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The test strips' lot number and expiration date were not provided.The patient was advised to stop attempting to use the meter and consult a doctor for an alternate test method until a replacement meter arrives.The coding procedure was reviewed with the patient and the patient was assisted with locating the matching code key that corresponds to the new vial.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about a coaguchek xs meter displaying the incorrect chip code number.The patient alleged that the meter flickered different code numbers (116 and then 115) back and forth during the same strip insertion.The patient determined that the chip code key inserted in the meter was 106.On the call, a display test was performed and the display appeared to be complete.
 
Additional Manufacturer Narrative
The meter was received for investigation.The meter was powered on and a display check was performed; no missing segments were observed.The meter was tested to confirm the full functionality of the display; no issues were observed with the code number displayed after test strip insertion.The returned meter was tested within retention test strips and controls; no functionality issues were observed and no segments were missing.The investigation did not identify a product problem.Medwatch fields d9 and h3 were updated.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17868356
Report Number1823260-2023-03178
Device Sequence Number5494000
Product Code GJS
UDI-Device Identifier04015630945689
UDI-Public04015630945689
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number03666794001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale